Advanced SearchSearch Tips
Knots with a Trivial Coefficient Polynomial
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 49, Issue 4,  2009, pp.801-809
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2009.49.4.801
 Title & Authors
Knots with a Trivial Coefficient Polynomial
Miyazawa, Yasuyuki;
  PDF(new window)
By using a tangle decomposition of a knot, we give a method for the construction of a knot with the lowest trivial HOMFLY coefficient polynomial. Applying this, we show that there exist infinitely many 2-bridge knots with such a coefficient polynomial.
knot;HOMFLY polynomial;coefficient polynomial;
 Cited by
On Seifert Matrices of Symmetric Links,Bae, Yong-Ju;Lee, In-Sook;

Kyungpook mathematical journal, 2011. vol.51. 3, pp.261-281 crossref(new window)
On Seifert Matrices of Symmetric Links, Kyungpook mathematical journal, 2011, 51, 3, 261  crossref(new windwow)
J. H. Conway, An enumeration of knots and links, in "Computational Problems in Abstract Algebra", (J. Leech, ed.), Pergamon Press, New York, 1969, pp. 329-358.

P. Freyd, D. Yetter, J. Hoste, W. B. R. Lickorish, K. C. Millett and A. Ocneanu, A new polynomial invariant of knots and links, Bull. Amer. Math. Soc., 12(1985), 239-246. crossref(new window)

Y. Fujino, Y. Miyazawa and K. Nakajima, H(n)-unknotting number of a knot, in Proceedings of the Conference "Knots and Low Dimensional Manifolds", (1997), 72-85.

J. Hoste, Y. Nakanishi and K. Taniyama, Unknotting operations involving trivial tangles, Osaka J. Math., 27(1990), 555-566.

T. Kanenobu, Kauffman polynomials as Vassiliev link invariants, in "Knots 96", (S. Suzuki, ed.), World Scientific, 1997, pp. 411-431.

L. H. Kauffman, An invariant of regular isotopy, Trans. Amer. Math. Soc., 318(1990), 417-471. crossref(new window)

A. Kawauchi, Almost identical link imitations and the skein polynomial, in "Knots 90", (A. Kawauchi, ed.), Walter de Gruyter, Berlin-New York, 1992, pp. 465-476.

W. B. R. Lickorish, An Introduction to Knot Theory, Graduate Texts in Mathematics, 175 Springer-Verlag, 1986.

W. B. R. Lickorish and K. C. Millett, A polynomial invariant of oriented links, Topology, 26(1987), 107-141.

J. H. Przytycki and P. Traczyk, Invariants of links of Conway type, Kobe J. Math., 4(1987), 115-139.